MAUDE Adverse Event Report: COVIDIEN CHROMIC GUT 2/0 30 V-20 107Q; SUTURE, ABSORBABLE, NATURAL

COVIDIEN CHROMIC GUT 2/0 30 V-20 107Q; SUTURE, ABSORBABLE, NATURAL
Model Number GG123
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
According to the reporter: patient had a vasectomy.Details could not be provided at the time of the call with the account but the patient had to return to the office to get the suture removed.It was estimated that the original procedure had to have taken place within a few weeks of the removal.The accounts expectation of the device and what is told to patients is that the suture is dissolved in 7 to 10 days.

Brand Name
CHROMIC GUT 2/0 30 V-20 107Q
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
COVIDIEN
zona franca de san isidro
carretara san isidro km17
santo domingo
DR 
MDR Report Key5628095
Report Number9612501-2016-00119
Device Sequence Number16155971
Product Code GAL
UDI-Device Identifier20884521054902
UDI-Public(01)20884521054902
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K885018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberGG123
Device Catalogue NumberGG123
Device Lot NumberD5D1830GX
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2016
Initial Report FDA Received Date05/03/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;